In His Grip
AlwaysRosie "We can't control the waves, but we can learn how to surf!!"
Co-Moderator - Lupus Forum
UCTD, Inflammatory Arthritis, Diverticulosis, (recent dx - Sjogrens, Crohn’s 4/08)
Clickable Links: Lupus Resources Lupous.Org Lupus Criteria (4 of 11) Lupus Chapter Locator
i agree, the disease is not a help... Plus who feels in the mood when you are worried you need to use the bathroom or might accidentally fart, (my ultimate fear)
I also think some meds might have libido effects but not listed as a side effect. Just think about it most people are not honest on this subject so why would the test subjects for the medicines be honest? they may not even realize the drug is causing them less libido and then it might not make the drug's side effects list. just my opinion...
Diagnosed w/ Crohn’s Disease March 2007 On 150mg Azathioprine (generic Imuran), Pentasa, & Entocort Switching to Humira June 2008 will wean off Pentasa and Entocort
Diagnosed w/ Fibromyalgia May 2007 also on Soma - Also on Prilosec for reflux.
If this is true, I think that my wife must have been taking my 6-mp. j/k Actually, from another male perspective, I found out that many of these drugs can deplete our body of so many vitamins and chemicals. When I first started seeing a Rheumatologist, she did all the blood work tests and bone scans to see if I was deficient of anything. I was shocked when the tests came back that I had osteoprosis and very low testosterone. She asked if I had experienced any libido problems or intimate problems(trying to keep this G rated) and I had not. I left her office that day with a ton of prescriptions for vitamin D, calcium, testosterone injections, and of course my hurt man pride. To my surprise, when I asked my wife if I had been less bothersome to her lately(still keeping G rated) she said that she had thought that I was less interested in her and had really been wondering what she could do to change that. I had not even noticed what had been happening, because I was so caught up with this dumb disease. After the injections started, I began to notice what I had lost. Of course this is coming from a guy, but I am sure that this probably messes with a women and her chemical levels. The steroids alone, wreak havoc on both our bones and deplete us of so many things over time.
My rheumy, told me that my long term use of Remicade, 6-mp, and methotrexate were probably the main contributing factors. I have even noticed that since I have started back on the testosterone injections, my body is finally started to gain some muscle mass back again. My tests results had come back with the testosterone level of a 60 year old man and I am only 28. Have you ever been on Remicade? I was on it for nearly 4 years, receiving a 10 dose every 4 weeks along with 6-mp and eventually methotrexate. All of these test results started coming back low, when I started building antibodies toward the remicade and elevated liver enzymes from the other 2 medications. I am not a doctor, but I really feel like maybe this had something to do with it.